# SDR DALA2015092705925

- Difficulty date: September 26, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EMERGENCY EXIT DOOR 834 FWD AND AFT LOAD TRANSMITTING PROFILE IN PASSENGER CABIN (SSI 522102-01-1, CARD 5220-3010A ATTACH FORM 5100-3201).  REPLACED SEGMENTS, LOAD TRANSMITTING 2 EA ON EMERGENCY EXIT DOOR 834 FWD & AFT POSITION IN PASSENGER CABIN IAW SRM 51-75-11 AND DWG D52279010.
